# SDR IPXA2015062990630

- Difficulty date: June 28, 2015
- Submitted: June 29, 2015
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-400
- Aircraft serial: 27154
- Aircraft time: 92,854 hours, 15,672 cycles
- System (JASC): 2565 · Escape Slide
- Part: Handle
- Condition: Missing
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS DOOR TO EMERGENCY SLIDE HANDLE MISSING ON RT UPPER DECK.   REPLACED MISSING COVER IAW MM 52-23-02.
